# SDR CA070629003

- Difficulty date: May 25, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,087 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Part serial: 0036
- Condition: Leaking
- Location: Hyd System
- Part time: 196 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST INSPECTION RUN UPS, IT WAS WITNESSED THE HYDRAULIC RESERVIOR WAS VENTING HYDRAULIC FLUID OUT OF THE VENT. NO DETERMINING FACTOR COULD BE FOUND, SO THE RESERVIOR WAS REPLACED AND NO FURTHER ISSUES WERE NOTED. (TC NR 20070629003)
